MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS, STRL; PLATE, FIXATION, BONE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS, STRL; PLATE, FIXATION, BONE
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS, STRL
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the device was implanted on 11-may and during a post-operative check-up an x-ray revealed, that the device was already bend a few days after the surgery.On 16-jun the device broke when the patient was tying his shoes.A revision surgery was performed and the broken device was removed and replaced with a different device.In the meantime, the healing of the fracture already progressed and no further complications occurred.
 
Additional Manufacturer Narrative
Complaint confirmed, the plate broke at the 2nd oblong hole.The plate is bent near the fracture.Relevant features and the device material were found to meet drawing specifications.The cause of the event remains undetermined.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS, STRL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12163145
Report Number1220246-2021-03373
Device Sequence Number11712628
Product Code HRS
UDI-Device Identifier00888867195912
UDI-Public00888867195912
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS, STRL
Device Catalogue NumberAR-2652CLS
Device Lot Number10278376
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date08/11/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;